# SDR DJFA20120508001

- Difficulty date: May 8, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N443LX
- Make and model: Beech 400A
- Aircraft serial: RK237
- Aircraft time: 9,989 hours, 8,198 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21112005
- Condition: Cracked
- Location: Zone 300
- Part time: 9,989 hours, 8,198 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHDULED INSPECTION, MX FOUND 8 RIBS CRACKED IN THE HORIZ STABILIZER. EACH CRACK WAS FOUND TO BE EMINATING OUTWARD FROM A FASTENER HOLE ON THE ATTACHEMENT FLANGES OF THE RIBS WHERE THE BLIND FASTENERS WERE INSTALLED ON THE LOWER SKIN.  ALL 8 RIBS WERE REPLACED IAW KIT 128-6200-1.
